# SDR DHL9774019C

- Difficulty date: December 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Angle
- Condition: Cracked
- Location: Bs 1263
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, AFT AIRSTAIRS RT TORQUE BOX FS 1263 RBL 23 AIRSTAIRS OPERATING MECHANISM SUPPORT STRUCTURE ATTACH ANGLES UNDER SHELF CRACKED  FWD AND AFT SIDE OF BULKHEAD FS 1263.  REPLACED DAMAGE ATTACH ANGLES PER SRM 51-10-1, 2.25 BY 7.5 BY 1.
